Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 73, NWS Bismarck, ND

July 29, 2010Mercer County, Oliver County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jul 29, 2010, 9:59 PM MDT for Mercer County, Oliver County, North Dakota. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2010, 9:59 PM MDT (03:59 UTC)
Expired
Jul 29, 2010, 10:30 PM MDT
In force
31 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Mercer County, ND, Oliver County, ND

The radar

The Bismarck radar (KBIS), 70 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 10:09 PM MDTTSTM WND GST 642 E Hazen, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 29, 3:38 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 4.0 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 515 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
515 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WFUS53 KBIS 300359
TORBIS
NDC057-065-300430-
/O.NEW.KBIS.TO.W.0073.100730T0359Z-100730T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1059 PM CDT THU JUL 29 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1130 PM CDT/1030 PM MDT/

* AT 956 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE SQUALL LINE CAPABLE OF PRODUCING BRIEF RAIN-WRAPPED
  TORNADOES IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE. THIS
  DANGEROUS STORM WAS LOCATED NEAR HAZEN...OR 53 MILES NORTHWEST OF
  BISMARCK...AND MOVING EAST AT 50 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  HANNOVER AROUND 1115 PM CDT.
  CENTER AND FORT CLARK AROUND 1120 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4720 10182 4737 10173 4734 10136 4731 10135
      4729 10128 4726 10125 4726 10120 4730 10116
      4730 10106 4725 10099 4700 10106
TIME...MOT...LOC 0359Z 289DEG 42KT 4726 10163

$$

SCHECK
2 follow-up statements
470 
WWUS53 KBIS 300410
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1110 PM CDT THU JUL 29 2010

NDC057-065-300430-
/O.CON.KBIS.TO.W.0073.000000T0000Z-100730T0430Z/
MERCER ND-OLIVER ND-
1110 PM CDT THU JUL 29 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR OLIVER AND EAST CENTRAL
MERCER COUNTIES UNTIL 1130 PM CDT/1030 PM MDT/...

AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS
AND BRIEF RAIN-WRAPPED TORNADOES.  THIS DANGEROUS STORM WAS LOCATED 6
MILES SOUTHEAST OF HAZEN...OR 46 MILES NORTHWEST OF BISMARCK...MOVING
EAST AT 50 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  HANNOVER AROUND 1115 PM CDT.
  CENTER AND FORT CLARK AROUND 1120 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4719 10174 4736 10165 4734 10136 4730 10135
      4729 10128 4726 10125 4726 10120 4730 10116
      4730 10106 4725 10099 4700 10106
TIME...MOT...LOC 0410Z 289DEG 42KT 4721 10145

$$

SCHECK
257 
WWUS53 KBIS 300423
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1123 PM CDT THU JUL 29 2010

NDC057-065-300433-
/O.EXP.KBIS.TO.W.0073.000000T0000Z-100730T0430Z/
MERCER ND-OLIVER ND-
1123 PM CDT THU JUL 29 2010

...THE TORNADO WARNING FOR OLIVER AND EAST CENTRAL MERCER COUNTIES
WILL EXPIRE AT 1130 PM CDT/1030 PM MDT/...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

LAT...LON 4719 10174 4736 10165 4734 10136 4730 10135
      4729 10128 4726 10125 4726 10120 4730 10116
      4730 10106 4725 10099 4700 10106
TIME...MOT...LOC 0423Z 289DEG 42KT 4716 10124

$$

SCHECK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 29, 12:01 PM MDT, 9 hours 58 minutes earlier.

Area forecast discussion, Jul 29, 12:01 PM MDT, 9 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
101 PM CDT THU JUL 29 2010

.SYNOPSIS...

BROAD SCALE UPPER LEVEL RIDGING OVER THE SOUTHEASTERN THREE
QUARTERS OF CONUS WILL KEEP THE NORTHERN PLAINS BENEATH A BARRAGE
OF SHORTWAVES AS THEY EJECT OUT OF THE NORTHWESTERN U.S. TROUGH
INTO COMPLEX MULTI-STREAM FLOW ALONG THE NORTHERN TIER.
TEMPERATURES NEAR TO ABOVE AVERAGE ARE EXPECTED...AS ARE ABOVE
AVERAGE CHANCES FOR PRECIPITATION.

&&

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...

MAIN FORECAST CONCERNS/HIGHLIGHTS THROUGH THE SHORT TERM PERIOD DEAL
PRIMARILY WITH CONVECTIVE CHANCES AND THE ATTENDANT THREAT FOR
SEVERE WEATHER ACROSS WESTERN AND CENTRAL ND THROUGH TONIGHT. MODEL
MASS FIELDS ARE IN GOOD AGREEMENT THROUGH THE PERIOD. WILL UTILIZE A
GENERAL MODEL BLEND FOR FORECAST DETAILS.

THE MAIN FOCUS IN THE NEAR TERM CONCERNS THE POTENTIAL FOR STRONG TO
SEVERE CONVECTION ACROSS WESTERN AND CENTRAL ND THROUGH THE
REMAINDER OF THE AFTERNOON AND INTO THE EVENING. THE TIMING OF
CONVECTIVE INITIATION REMAINS QUITE UNCERTAIN THIS AFTERNOON AS A
FAIRLY STRONG EML CONTINUES TO ADVECT INTO THE NORTHERN PLAINS WITH
H7 TEMPERATURES IN EXCESS OF 10C ACROSS PORTIONS OF SOUTHWEST AND
SOUTH CENTRAL ND RESULTING IN NOTABLE CAPPING. CONTINUED LOW-LEVEL
WARM/MOIST ADVECTION IN RESPONSE TO PERSISTENT SOUTHEASTERLY
NEAR-SURFACE FLOW SHOULD CONTRIBUTE TO CONTINUED DESTABILIZATION
WITH SBCAPES RANGING FROM 1500 TO 2500 J/KG ALONG AND AHEAD OF THE
SURFACE TROUGH MARCHING EASTWARD INTO WESTERN ND. AS THIS
OCCURS...INHIBITION SHOULD GRADUALLY WEAKEN WITH CAPPING ERODING
SUFFICIENTLY TO ALLOW FOR CONVECTIVE INITIATION BY ABOUT 21 UTC
TODAY. CONVECTION SHOULD INITIALLY DEVELOP ACROSS WESTERN ND...AIDED
BY LOW-LEVEL CONVERGENCE IN THE VICINITY OF THE AFOREMENTIONED
SURFACE TROUGH. THE THREAT FOR CONVECTION IS EXPECTED TO SPREAD
EASTWARD INTO CENTRAL ND THROUGH THE REMAINDER OF THE
AFTERNOON/EVENING AS FORCED ASCENT INCREASES WITH THE ARRIVAL OF A
NOTABLE MID-LEVEL DISTURBANCE MOVING THROUGH CENTRAL MT. ONCE
INITIATION OCCURS...AVAILABLE MOISTURE/INSTABILITY COMBINED WITH
STRONG DEEP LAYER VERTICAL SHEAR ON THE ORDER OF 40 TO 50 KNOTS WILL
SUPPORT SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL
AND DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE WITH ANY
SURFACE-BASED STORMS GIVEN BACKED LOW-LEVEL FLOW CONTRIBUTING TO
ENHANCED LOW-LEVEL SHEAR ACROSS PORTIONS OF WESTERN AND CENTRAL ND.
CONVECTION WILL LIKELY MERGE INTO ONE OR MORE MCS/S ACROSS THE
CENTRAL AND EASTERN DAKOTAS OVERNIGHT THURSDAY INTO FRIDAY.

.LONG TERM...FRIDAY THROUGH THURSDAY NIGHT...

WITH THE MAIN THREAT OF SEVERE WEATHER
TODAY...NCEP/HYDROMETEOROLOGICAL PREDICTION CENTER EXTENDED
FORECAST WAS HEAVILY RELIED ON. IN GENERAL...CHANGES WERE MINOR
WITH PRECIPITATION CHANCES INCREASED WHEN THE 12 UTC GFS/GEM
GLOBAL AND 00 UTC ECMWF HAD BETTER AGREEMENT ON LARGE-SCALE
SUPPORT FOR UPWARD VERTICAL MOTION AND CORRESPONDING ENHANCEMENT
OF MODEL PRECIPITATION AMOUNTS.

LOOK FOR TEMPERATURES TO GENERALLY BE AT OR ABOVE AVERAGE AS
COOLER AIR MASSES REMAIN WELL TO THE NORTH IN CENTRAL/NORTHERN
CANADA.

&&

.AVIATION...

SURFACE LOW PRESSURE CENTERED OVER EASTERN MONTANA. UPPER LEVEL
DISTURBANCES ARE FORECAST TO MOVE ACROSS NORTH DAKOTA FROM WEST TO
EAST BEGINNING AROUND 21Z TODAY. EXPECT THUNDERSTORM INITIATION OVER
WESTERN NORTH DAKOTA AROUND 21Z AND SPREADING EAST ACROSS THE STATE.
THUNDERSTORM ACTIVITY SHOULD END AROUND 06Z IN WESTERN TAF SITES AND
BY 12Z FRIDAY IN THE KJMS AREA. SEVERE STORMS ARE EXPECTED MAINLY
LATE THIS AFTERNOON IN THE WEST AND SPREADING INTO CENTRAL NORTH
DAKOTA THIS EVENING. AFTER UPPER LEVEL DISTURBANCES PASS...ONLY SCT
TO BKN MIDDLE CLOUDS EXPECTED.

SOUTH WINDS AHEAD OF THE SURFACE LOW...AND AS THE LOW MOVES INTO
WESTERN NORTH DAKOTA AFTER 06Z WINDS WILL BE LIGHT AND FROM THE
NORTH/NORTHWEST.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SCHECK
SHORT TERM...HAMMER/SCHECK
LONG TERM...SCHECK
AVIATION...JV
Hazardous weather outlook, Jul 29, 11:17 AM MDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1217 PM CDT THU JUL 29 2010

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-301730-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1217 PM CDT THU JUL 29 2010 /1117 AM MDT THU JUL 29 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ANOTHER STORM SYSTEM WILL SLIDE INTO WESTERN NORTH DAKOTA LATE
THIS EVENING. AMPLE MOISTURE AND INSTABILITY WILL SUPPORT
SCATTERED TO NUMEROUS THUNDERSTORMS LATE THIS AFTERNOON INTO
TONIGHT WITH VERY HEAVY RAIN POSSIBLE...ESPECIALLY AFTER DARK.
SOME STORMS WILL BE SEVERE WITH DESTRUCTIVE HAIL AND DAMAGING
WINDS THE MAIN THREATS...THOUGH ISOLATED TORNADOES CANNOT BE RULED
OUT BEFORE SUNSET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY MORNING...THEN A
CHANCE OF THUNDERSTORMS SATURDAY THROUGH TUESDAY AS THE WEATHER
PATTERN REMAINS ACTIVE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT AND POSSIBLY LATER IN
THE WEEK.

SCHECK

In the hours before

Local storm report, Jul 29, 8:38 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
938 PM CDT THU JUL 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     7 NE GRASSY BUTTE       47.46N 103.14W
07/29/2010  E60 MPH          MCKENZIE           ND   TRAINED SPOTTER

            ESTIMATED 60 MPH WIND GUSTS. ALSO VERY HEAVY RAIN.

&&

CLH
Special weather statement, Jul 29, 8:38 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
938 PM CDT THU JUL 29 2010

NDZ002>004-010-011-300330-
BOTTINEAU ND-BURKE ND-MOUNTRAIL ND-RENVILLE ND-WARD ND-
938 PM CDT THU JUL 29 2010

...SPECIAL WEATHER STATEMENT FOR PARTS OF BOTTINEAU...RENVILLE...
WARD...MOUNTRAIL AND BURKE COUNTIES UNTIL 1030 PM CDT...

AT 930 PM CDT...STORM SPOTTERS REPORTED 40 MPH WIND GUSTS WITH A
LINE OF THUNDERSTORMS FROM NEAR LIGNITE TO NEAR BELDEN. THIS IS WEST
OF MINOT. MOVEMENT WAS EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
LIGHTNING.

TOWNS IN THE PATH OF THE STORMS INCLUDE...FLAXTON...BLAISDELL...
MAKOTI...NIOBE...BOWBELLS...TAGUS...NORTHGATE...RYDER...KENMARE...
AND COULEE.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. KEEP ALERT TO RAPIDLY CHANGING WEATHER...AND
BE READY TO TAKE SHELTER.

HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE INTO FLOODED AREAS.

JP MARTIN
Special weather statement, Jul 29, 8:39 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
939 PM CDT THU JUL 29 2010

NDZ018-031>033-300330-
BILLINGS ND-DUNN ND-GOLDEN VALLEY ND-STARK ND-
839 PM MDT THU JUL 29 2010

...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN DUNN...NORTHWESTERN
STARK...CENTRAL BILLINGS AND NORTHERN GOLDEN VALLEY COUNTIES UNTIL
930 PM MDT...

AT 835 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF TROTTERS...OR 16 MILES
NORTHEAST OF WIBAUX...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MEDORA...
  FRYBURG...
  SOUTH FAIRFIELD...
  BELFIELD...
  SENTINEL BUTTE...
  FAIRFIELD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SCHECK/AYD
Local storm report, Jul 29, 9:10 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1010 PM CDT THU JUL 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     TSTM WND GST     WHITE SHIELD            47.66N 101.85W
07/29/2010  E60 MPH          MCLEAN             ND   TRAINED SPOTTER

            ALSO VERY HEAVY RAIN.

&&

VROLLER
Local storm report, Jul 29, 9:25 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1025 PM CDT THU JUL 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     TSTM WND GST     5 N GREENE              48.73N 101.71W
07/29/2010  E60 MPH          RENVILLE           ND   LAW ENFORCEMENT

1015 PM     HAIL             3 W GRANO               48.62N 101.65W
07/29/2010  M1.00 INCH       RENVILLE           ND   LAW ENFORCEMENT

&&

VROLLER
Local storm report, Jul 29, 9:30 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1030 PM CDT THU JUL 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     TSTM WND GST     HALLIDAY                47.35N 102.34W
07/29/2010  E60 MPH          DUNN               ND   LAW ENFORCEMENT

&&

VROLLER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 6:00 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams24 min
Jul 29, 6:23 PM MDTSevere Thunderstorm WarningBISWilliams67 min
Jul 29, 6:39 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams51 min
Jul 29, 6:43 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie62 min
Jul 29, 7:09 PM MDTAreal Flood AdvisoryBISMcKenzie, Williams2 hr
Jul 29, 7:21 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams54 min
Jul 29, 7:23 PM MDTSevere Thunderstorm WarningBISBurke, Mountrail, Williams67 min
Jul 29, 7:31 PM MDTSevere Thunderstorm WarningBISBurke, Divide, Williams59 min
Jul 29, 7:51 PM MDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie, Mountrail54 min
Jul 29, 7:55 PM MDTAreal Flood AdvisoryBISMountrail, Williams3 hr
Jul 29, 8:09 PM MDTAreal Flood AdvisoryBISBurke, Divide, Mountrail, Williams100 min
Jul 29, 8:30 PM MDTSevere Thunderstorm WarningBISBillings, Dunn, McLean, Mercer, Stark45 min
Jul 29, 8:38 PM MDTAreal Flood AdvisoryBISBillings, Dunn, Golden Valley, McKenzie3 hr
Jul 29, 8:46 PM MDTSevere Thunderstorm WarningBISBottineau, Burke, Mountrail, Renville, Ward59 min
Jul 29, 9:14 PM MDTSevere Thunderstorm WarningBISDunn, McLean, Mercer, Oliver46 min
Jul 29, 9:16 PM MDTSevere Thunderstorm WarningBISBillings, Dunn, Mercer, Morton, Oliver, Stark44 min
Jul 29, 9:46 PM MDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville59 min
Jul 29, 9:55 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver65 min
Jul 29, 9:57 PM MDTSevere Thunderstorm WarningBISDunn, Grant, Mercer, Morton, Oliver, Stark63 min
Jul 29, 10:39 PM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver, Sheridan33 min
Jul 29, 10:47 PM MDTSevere Thunderstorm WarningBISGrant, Hettinger, Mercer, Morton, Oliver, Stark28 min
Jul 30, 5:02 PM MDTSevere Thunderstorm WarningBISBurleigh, McLean28 min
Jul 30, 5:25 PM MDTSevere Thunderstorm WarningBISBurleigh35 min
Jul 30, 5:52 PM MDTSevere Thunderstorm WarningBISBurleigh38 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.